1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Trulicity Side Effects

Discussion in 'Other Diabetic Medications' started by thatmouthybrit, Jun 26, 2022.

  1. thatmouthybrit

    thatmouthybrit · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Hi all,

    New Trulicity user here. I had the injection on Wednesday and since then I’ve been miserable. I’ve vomited and not had a solid BM since. I’ve also had burps that smell absolutely vile. Yesterday I woke up with a pain running down my right leg.

    I feel like giving up. I’ve lost 7lbs but I’m sure that’s just with vomiting.

    Can anyone give me some advice on what to do. I’m currently on 1.5mg.
     
    • Hug Hug x 2
  2. Pipp

    Pipp Type 2 · Moderator
    Staff Member

    Messages:
    9,158
    Likes Received:
    15,293
    Trophy Points:
    198
    Sorry, No experience of this med, so my best advice would be to seek medical advice.
    NHS 111, or out of hours GP if you feel it cannot wait until GP surgery is open.
     
    • Agree Agree x 2
  3. whiteorchid

    whiteorchid Type 2 · Active Member

    Messages:
    34
    Likes Received:
    3
    Trophy Points:
    48
    I am so sorry that you feel so ill. I had Trulicity and Projectile vomiting was not in it! It took me half a day to clean my bathroom!
    I have since seen a diabetic consultant and have had my medication changed. I am now on semaglutide injections and started with .25 mg for 4 weeks and I am now on 50 mg. I will then go on 1mg for the rest of my life. All medication makes me ill, I just have to find what I can tolerate and change one thing at a time and find a happy medium. When I can get my glucose level under control, I can stop taking gliclazide except when I am on steroids.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook